# SDR DALA2015100405945

- Difficulty date: September 29, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 1136-1193
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON FWD LOWER CORNER AT RING PAN BETWEEN BS 1136 - 1193 RT SIDE.  AREA WAS REPAIRED IAW SRM 53-05, FIG 122, 51-10-2, 51-10-3, 51-10-4, 51-30-2 AND ER/A 493648-14MA, REV A AND 487747-14, REV A.
